# SDR FDEA2019052841156

- Difficulty date: May 24, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 83,624 hours, 32,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2612891MT
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT GOT A "BRAKE OVERHEAT" ALEART  FOLLOWED BY "BRAKE TEMP DIFF". #1 BRAKE TEMP  FLUCTUATED BETWEEN 200-700 DEG. EMERGENCY DECLARED  WITH ATC. NO FIRE/SMOKE NOTED BY FIRE RESCUE OR   REMOVED AND REPLACED #8 MLG BRAKE TEMP SENSOR IAW 32-46-01-2 OPS CHECK   GOOD
